# SDR CA130508007

- Difficulty date: May 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Ge CF348C5A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING ACFT PUSH BACK, PILOTS REPORTED BOTH ENGINES SHUTDOWN. THE ACFT RETURNED TO GATE.  MAINTENANCE INTERROGATED MDC AND NFF, NO OTHER EICAS MESSAGES THAT COULD BE ASSOCIATED WITH DUAL ENGINE SHUTDOWN WERE PRESENT ON THE EICAS. MAINTENANCE ATTEMPTED ENGINES START AND BOTH ENGINES STARTED NORMALLY.  PILOTS AGREED TO ACCEPT THE ACFT WITHOUT FURTHER MAINTENANCE ACTIONS, AND THE ACFT DEPARTED FOR THE SCHEDULED FLIGHT.  EVENT REPORTED TO LOCAL AUTHORITY.  AIRLINE INITIATED INVESTIGATION FOR THIS EVENT FOLLOWING TECH DELAY REPORT ISSUED BY PILOTS ON THE NEXT DAY. QAR WAS DOWNLOADED AND LT RT ENGINE PLA, PRESS ALT, LT RT ENGINE ITT, AND LT RT ENGINE FF PARAMETERS WERE PLOTTED AROUND THIS EVENT TO DEFINE IF THERE WAS COMMANDED OR UNCOMMANDED ENGINES SHUTDOWN.  IT WAS FOUND THAT LT RT ENGINE PLA WAS SET TO -10 DEG, SHUT OFF, SHORTLY AFTER BOTH ENGINES STABILIZED AT IDLE, AND OTHER PLOTTED PARAMETERS RESPONDED ACCORDINGLY.  CONSIDERING THAT NO FAILURES WERE LOGGED BY MDC AND/OR REPORTED BY PILOTS, AIRLINE CONSIDERED THIS EVENT AS COMMANDED ENGINES SHUTDOWN.
